# SDR TWAA9808603

- Difficulty date: May 29, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N491SA
- Make and model: Doug DC-9-15
- Aircraft serial: 45799
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 58222
- Condition: Discharged
- Location: Cabin
- Stage of operation: CR
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

STL - FLT 404 - EMERGENCY EXIT SIGNS AT R1 AND L1 DOORS CAME ON IN FLIGHT.  WOULD NOT RESET UNTIL SHORT FINAL.  REPLACED FWD EMERGENCY EXIT SIGN BATTERY PACK.  (M)
